Stabilizability conditions for strictly bilinear systems with purely imaginary spectra

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

This paper presents simple sufficient conditions for the stabilizability of single-input, strictly bilinear systems with purely imaginary spectra. If the state matrix eigenvalues are distinct and a matrix function of the bilinear input and eigenvector matrices has nonzero diagonal elements, then the system is globally, asymptotically stabilizable.

Original languageEnglish (US)
Pages (from-to)1346-1347
Number of pages2
JournalIEEE Transactions on Automatic Control
Volume41
Issue number9
DOIs
StatePublished - Dec 1 1996

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stabilizability conditions for strictly bilinear systems with purely imaginary spectra'. Together they form a unique fingerprint.

  • Cite this